advertisement

Colds and flu

Question
Posted by: | 2020/02/04

Q.

Overdose on Corenza C

Is it possible to overdose on Corenza C and at what point do you seek medical attention? I didn't read the dosage and wanted to get rid of my cold ASAP so I had about 6 effervescent tablets over a period of about 4 hours. This was last night at 5.30 pm. Since then I have had terrible stomach cramps, nausea, shaking, hot flushes, heart racing and I feel heavy.

Expert's Reply

A.

Flu expert
- 2020/02/25

Hi there

Your question came through twice, I answered the previous question.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.